Doctor insights on:
Can Ibuprofen Cause Bruising
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Yes: If you have a history of migraines or even tension headaches, continous intake or abuse of NSAID can actually cause severe rebound headaches. This besides the other potentially severe side effects of nsaids abuse on kidneys, blood pressures, and heart disause.. ...Read moreSee 1 more doctor answer
Medication effects: I commend you for your desire for Good Health. Sertraline is used to treat Depression. Its side effects can be-, urticaria (Hives), rash and Acne Ibuprofen is used to reduce fever and treat pain or inflammation Its side effects can be hives or welts, Rash. See a Psychiatrist for Diagnosis; discuss benefits and side effects of Sertraline and Ibuprofen, decreasing the dose; Therapy for stresses ...Read more
Generally not: 'routine' muscle cramping is not linked to bruising.However if u stained a muscle(partially tore it) then the bruising and swelling which can occur is sometimes associated w/involuntary muscle cramping.Good luck! ...Read more
Depends on stregnth: You will need to speak with a physician about your specific medical conditions, but you should follow the instructions on the bottle itself. While some people can tolerate up to 800mg three times a day, people with cerrtain medical conditions or any medications like Lisinopril can have kidney damage at even low doses. I would recommend following the dosing on the medication insert. ...Read more
Yes: There is a difference between pain relief and healing. Athlete need healed tissue. Studies advocate NSAID use for ligament injuries, because they were such great pain-relievers, when in fact they were and are stopping the healing mechanisms of the body. Any technique or medication that stops the normal inflammatory process that helps heal the body must have a long-term detrimental effect. ...Read more
Possible: Many people get aches and cramps in their legs when they are anemic and can be an early sign. If there are other pathologies, such as peripheral vascular disease, then it can cause an increase in pain as well. There is also weak evidence in the literature suggesting anemia can make fibromyalgia pain worse. I hope that helps! ...Read more
- Talk to a doctor live online for free
- Can swaddling a baby cause bruising?
- Can cellulitis cause bruising?
- Can a pulled muscle cause bruising?
- Ask a doctor a question free online
- Can ibuprofen cause dizziness?
- Can mosquito bites cause bruising?
- Can bruising cause numbness?
- Can a bra cause bruising?
- Talk to a pharmacologist online for free